Tylenol® Pain Reliever Fever Reducer Extra Strength For Adults Acetaminophen

Tylenol® Pain Reliever Fever Reducer Extra Strength For Adults Acetaminophen

Tylenol®

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Ingredients

Active Ingredient (in each caplet) Acetaminophen 500 mg...Purpose: Pain Reliever/Fever Reducer Camauba Wax*, Corn Starch, FD&C Red No. 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide *Contains one or more of these ingredients.

Directions

Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: Ask a doctor. Store between 20-250C (68-770F). Do not use if carton is opened or neck wrap or foil inner seal imprinted with "Tylenol" is broken or missing.

Always refer to the actual package for the most accurate information